# SDR AC2R2017082404

- Difficulty date: August 24, 2017
- Submitted: August 24, 2017
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: SPARE
- Make and model: Agusta AW139
- Aircraft serial: NA
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Switch
- Part number: 1650A040002
- Part serial: 1328
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH HAS HIGH RESISTANCE.
